Affordable Access

Publisher Website

A Liouville-type theorem for thep-Laplacian with potential term

Authors
Journal
Annales de l Institut Henri Poincare (C) Non Linear Analysis
0294-1449
Publisher
Elsevier
Publication Date
Volume
25
Issue
2
Identifiers
DOI: 10.1016/j.anihpc.2006.12.004
Keywords
  • P-Laplacian
  • Ground State
  • Liouville Theorem
  • Positive Solution

Abstract

Abstract In this paper we prove a sufficient condition, in terms of the behavior of a ground state of a singular p-Laplacian problem with a potential term, such that a nonzero subsolution of another such problem is also a ground state. Unlike in the linear case ( p = 2 ), this condition involves comparison of both the functions and of their gradients.

There are no comments yet on this publication. Be the first to share your thoughts.